MAUDE Adverse Event Report: COOPERSURGICAL, INC. WALLACH ULTRA FREEZE

COOPERSURGICAL, INC. WALLACH ULTRA FREEZE
Model Number 900076
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.
 
Event or Problem Description
As per details reported on (b)(4) from fs log # 100043 cryosurgical system "spout is leaking.".
 
Event or Problem Description
Spout is leaking wallach ultra freeze 900076 e-complaint (b)(4).
 
Additional Manufacturer Narrative
Investigation inspect returned samples analysis and findings complaint (b)(4).Distribution history: the complaint product was manufactured at csi on 14-aug-2012 under work order (b)(4) and sold on 29-aug-2012.Manufacturing record review: a review of the device history record could not be performed as the record could not be located at the time of this investigation.However, it should be noted at the time of manufacture records from each lot are thoroughly reviewed to ensure that products are released meeting all coopersurgical quality release specifications.Should the device history record be located going forward, it will be reviewed, and this complaint amended accordingly.Incoming inspection review: not applicable.Service history record: 10-may-2018 - 88930-leaks-relief device not sealing properly-relief device adjusted.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt: the complaint unit was returned on a repair.However, based on log 100043 this unit was at csi on 13-mar-2023.Visual evaluation: visual examination of the complaint product revealed no physical damage.It was identified that the bottle returned is a different serial number than the unit returned.The bottle has serial number (b)(6).Functional evaluation: complaint product was functionally evaluated and found to function properly.Root cause: root cause not applicable as the complaint condition was not confirmed.Correction and/or corrective action.Root cause not applicable as the complaint condition was not confirmed.The unit was tested per prod-form 282 and was found acceptable.The unit was returned to the customer.No further training required at this time.*was the complaint confirmed? no.

Brand Name
WALLACH ULTRA FREEZE
Common Device Name
WALLACH ULTRA FREEZE
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key16599019
Report Number1216677-2023-00054
Device Sequence Number13875186
Product Code GEH
UDI-Device Identifier00888937010961
UDI-Public888937010961
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K935010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900076
Device Catalogue Number900076
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer03/13/2023
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown